CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Polyrakis-I-A"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 1998 | 1996
Number of items: 3.

1998

Aliprantis, C. D. and Brown, D. J. and Polyrakis, I. A. et al. (1998) Portfolio dominance and optimality in infinite security markets. Journal of Mathematical Economics, 30 (3). pp. 347-366. ISSN 0304-4068. https://resolver.caltech.edu/CaltechAUTHORS:20170829-160714406

1996

Aliprantis, Charalambos D. and Brown, D. J. and Polyrakis, I. A. et al. (1996) Portfolio Dominance and Optimality in Infinite Securities Markets. Social Science Working Paper, 965. California Institute of Technology , Pasadena, CA. (Unpublished) https://resolver.caltech.edu/CaltechAUTHORS:20170816-144820990

Aliprantis, Charalambos D. and Brown, D. J. and Polyrakis, I. A. et al. (1996) Yudin Cones and Inductive Limit Topologies. Social Science Working Paper, 964. California Institute of Technology , Pasadena, CA. (Unpublished) https://resolver.caltech.edu/CaltechAUTHORS:20170816-145953994

This list was generated on Mon Aug 3 20:28:00 2020 PDT.